# SDR IPXA2019111328924

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 33,110 hours, 22,496 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fault Message
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AL FWD ENTRY DOOR EICAS ILLUMINATED DURING TAKE OFF THEN EXTINGUISHED @500 FEETPER FIM 52-90-01-44 AMM TASK 52-71-00-735-053 DOOR SYSTEM TEST NO FAULTS NOTED AT THIS TIME OK TO CONTINUE
